# SDR RRXA11385

- Difficulty date: June 20, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 42546095
- Condition: Cracked
- Location: Sta 1903
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND EMPENNAGE EXT SKIN CRACKED LT SIDE AT STA 1903, UPPER SIDE HORIZONTAL STAB.  REMOVED AND REPLACED SKIN IAW SRM 51-1-20, 51-1-11, FABRICATED SKIN IAW SRM 53-5-3 FIG 2
